# SDR 7C7A201805140420

- Difficulty date: May 8, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 50,548 hours, 55,157 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR STEEP NOSING STEP CORRODED ON STEPS 1,3 & 4. PARTS REPLACED.
